I still have one or two floaters. Got my eyes examined, full scan the whole of yards. Eyes are healthy. Doc said anything that stimulates the pituitary like clomid can cause floaters to possibly apear. Said they were already there, but clomid could have caused them to intensify. My urologist didn't think my e2 was high, but I was super emotional for a couple of weeks, that has gone away a week ago. I was thinking maybe some charcoal to flush out my system might help. Calcium glutamate maybe too to lower e2, but I don't want to crash it either.
Most of your symptoms sound like low T symptoms in my opinion. Other than the floaters of course. That is a high dose of clomid but I can't imagine after taking only 3 days you would continue to have these symptoms from the Clomid, thinking it's just the low T. I've been on Clomid for almost a year now and it has taken a while to find the right dosage and manage my e2. What about HCG, is that an option and does that preserve fertility?I feel like my TV might be crashing back down to where it was pretty clomid 284. I did not have NY of these problems when I was at that level for months though. Do you think I will feel like I did before once my body readjusts?
I would think you could get back with in a month or so. Some of what you describe sounds like an e2 issue as well, I know you mentioned e2 was at 31 which might not be bad for some, but for some may cause issues.
Do you still have the floaters?
Your doctor should go back to med school. Clomid does not trigger floaters because it stimulates the pituitary gland. The pituitary gland is nowhere near the visual cortex, and it's not even situated literally next to the optic nerve either!
Clomid affects eyes because it's a drug, and certain drugs affect different parts of the body. I've used nolva, raloxifene and other SERMS with zero issues with my eyes, and that's because those drugs do not induce optic toxicity for me, yet they are still stimulating my pituitary (admittedly much less so than clomid). Think of it rationally, for example accutane has been known to cause floaters, but it's a drug that is still working on the skin. Even paracetamol has reports of making people go blind! Drugs cause all sorts of unexpected side effects, look through any leaflet in the pharma box next time you get one. Clomid has a serious affect on the eyes. I would know, I have dozens of floaters because of using it on PCT (50mg EoD). Stay the fuck away from it the moment you notice tracers, floaters or any kind of visual disturbances. My life is shit nowadays because I am plagued by floaters, black ones, translucent ones, all which appeared 5 months ago when I did clomid on my PCT. It hit me out of nowhere, and I'm certain it was the cause because it would be a huge coincidence to go 26 years on this Earth with zero visual problems, start clomid (and change nothing else in my life) then get floaters, tracers, bad glare etc etc. As far as I can tell, clomid fucks up eyesight badly for some, so you experience changes in your visual cortex or other parts of the brain, meaning you read light differently so start getting 'errors' like tracers, static and glare. The floaters you may already have become more visible, but I therorise it's possible that these may also increase due to possible accelerated degeneration of the vitreous from the toxicity of the clomid.
So 5 months on and I have zero improvement. Never touching the stuff again and will just do PCT using other SERMS. I advise everyone to stay the fuck away if you notice any changes.